# SDR ASAA11510770

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 19,768 hours, 6,003 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATES DURING RECALL AND EXTINGUISHES WHEN RECALL IS RESET.  NO FAULTS LOGGED ON TEMP CONTROLLER.  RT PACK/ZONE TEMP CONTROLLER BITE TESTS GOOD.  REF M/M 21 51 00.
